# SDR AALA201507239002

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 16,483 hours, 13,623 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091142
- Part serial: 325
- Condition: Faulty
- Location: Brake System
- Part time: 17,561 hours, 14,394 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 549 EN-ROUTE, AFTER GEAR DOWN, EICAS STATUS MSGS, BRAKE LT FAULT & BRAKE RT FAULT.  RAN NORMAL CHECK LIST, DECLARED EMER, 2ND APPROACH GEAR DOWN, MSGS DISAPPEARED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  R & R MAIN BRAKE CONTROL MODULE INBD MAU2 SBT NR 16 IAW MM PROCEDURE & REF 32-41-07.  OPERATIONS CHECKED NORMAL.
